Alert archive / Minnesota / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 96, NWS Twin Cities, MN

July 13, 2006Anoka County, Isanti County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 13, 2006, 9:19 PM CDT for Anoka County, Isanti County, Minnesota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2006, 9:19 PM CDT (02:19 UTC)
Expired
Jul 13, 2006, 9:43 PM CDT
In force
24 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

Counties Anoka County, MN, Isanti County, MN

The radar

The Minneapolis radar (KMPX), 79 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2006-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2006-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1252 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1433 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 140220
SVRMPX
MNC003-059-140300-
/O.NEW.KMPX.SV.W.0096.060714T0219Z-060714T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
919 PM CDT THU JUL 13 2006

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ISANTI COUNTY IN EAST CENTRAL MINNESOTA...
  ANOKA COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 1000 PM CDT

* AT 914 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF CAMBRIDGE
  TO 10 MILES SOUTH OF EAST BETHEL...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CAMBRIDGE...
  ISANTI...
  LINWOOD...
  EAST BETHEL...
  HAM LAKE...
  BRAHAM...

STAY INDOORS...AND AWAY FROM WINDOWS.

LAT...LON 4572 9334 4517 9322 4517 9302 4550 9306
      4558 9314 4571 9315

$$

JPR
1 follow-up statement
000 
WWUS53 KMPX 140243
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
941 PM CDT THU JUL 13 2006

MNC003-059-140251-
/O.CAN.KMPX.SV.W.0096.000000T0000Z-060714T0300Z/
ISANTI MN-ANOKA MN-
941 PM CDT THU JUL 13 2006

...THE SEVERE THUNDERSTORM WARNING FOR ANOKA AND ISANTI COUNTIES IS
CANCELLED...

RADAR INDICATED THAT THE LINE OF STORMS HAD WEAKENED TO BELOW SEVERE 
LIMITS. THUS THE WARNING HAS BEEN CANCELLED. SMALL HAIL AND HEAVY  
DOWNPOURS ARE LIKELY AS THE STORMS MOVE TOWARD RUSH CITY AND FOREST 
LAKE. 

LAT...LON 4572 9334 4517 9322 4517 9302 4550 9306
      4558 9314 4571 9315

$$

JPR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:30 PM CDT, 5 hours 49 minutes earlier.

Area forecast discussion, Jul 13, 3:30 PM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
330 PM CDT THU JUL 13 2006

.DISCUSSION...
STORMS HAVE BEGUN TO FIRE IN WESTERN MINNESOTA LAST COUPLE HOURS IN
VERY UNSTABLE AIRMASS AHEAD OF APPROACHING FRONT.  NARROW TONGUE OF
SBLIS IN THE B10 RANGE IN W MN WHERE MOST ACTIVE STORMS CURRENTLY
ARE. ALSO NICE UPPER TROUGH APRCHG E DKTS PROVIDING ADDED LIFT. THIS
SHUD ALSO GIVE STORMS AN ASSIST TO MAINTAIN COVERAGE AS STORMS MOVE
EAST TONIGHT.  WITH LACK OF DEEP LAYER SHEAR (0-6KM BULK SHEAR ONLY
20 KNOTS) WOULD EXPECT MAIN THREAT TO BE HAIL...POSSIBLY EVOLVING
INTO DAMAGING WINDS IF SHORT BOWS DEVELOP.  MOST CONVECTION SHOULD
EXIT CWA BY 12Z...BUT LEFT SLIGHT CHC EXT SE AREAS IN MRNG. DRIER
AIRMASS COMING OFF THE DAKOTAS WILL PUSH INTO W AREAS LATE TONIGHT
AND INTO THE EAST TOMORROW. WITH MORE OF A SWLY TRAJECTORY ON
SATURDAY DEWPOINTS MAY HAVE TROUBLE REACHING NEAR 70...SO BACKED
THEM OFF A BIT. THIS ALSO WILL BRING DOWN HEAT INDEX VALUES.  GFS IS
FASTER THAN NAM FOR SUNDAY WITH GFS SETTLING A BOUNDARY ACROSS
CENTRAL MINNESOTA WHILE NAM HAS FRONT ACROSS NW MN.  THIS AGAIN WILL
HAVE IMPACT ON TEMPERATURES AND HEAT INDEX WITH GFS COOLER IN N
CWA.  CONVECTION HOWEVER IS UNLIKELY SATURDAY INTO SUNDAY AFTENOON
WITH STRONG CAP BUILDING ACROSS CWA...EVEN THE COOLER GFS HAS 700 MB
TEMPERATURES +14.

LONGER TERM...SUNDAY NIGHT THROUGH FRIDAY
JET ENERGY SHIFTS A LITTLE BIT FURTHER SOUTH MONDAY AND TUESDAY
BRINING A SLIGHT RELIEF TO THE OPPRESSIVE HEAT OF THE WEEKEND.
SFC TROF/FRONTAL BOUNDARY IS POISED TO DROP ACROSS THE CWA MONDAY
AFTERNOON AS UPPER FLOW BECOMES MORE ZONAL. FRONT GETS HUNG UP TO
THE SOUTH OF THE CWA LATE MONDAY AS IT BECOMES PARALLEL TO UPPER
FLOW THEN DRIFTS BACK NORTHWARD ACROSS THE CWA LATER TUESDAY. GFS
SHOWING SLIGHTLY COOLER H7 TEMPS DURING THIS TIME AND ANY WAVE
COMING ACROSS IN THE UPPER FLOW WOULD CONTRIBUTE SOME TO WEAKENING
CAP. SOME BETTER MOISTURE IS PROGGED TO BE ALONG THE FRONT AS WELL.
HAVE OPTED TO ADD SLIGHT POPS ALONG THE BOUNDARY DURING THIS
TIME...GIVEN SOME RUN TO RUN CONSISTENCY WITH THE IDEA OF THE
BOUNDARY BEING ACROSS THE CWA. UPPER RIDGING RETURNS FOR WED/THU
PUSHING BOUNDARY TO THE NORTH AND USHERING IN SW FLOW ONCE AGAIN.
H85 TEMPS PUSH THE MID 20S ONCE AGAIN...YIELDING LOW TO MID 90S
ACROSS AT LEAST SOUTHWEST PORTIONS OF THE CWA.

&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY
     AFTERNOON FOR HENNEPIN-RAMSEY COUNTY(IES).

WI...NONE.
&&

BAP/MDB
Hazardous weather outlook, Jul 13, 5:30 AM CDT, 15 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
530 AM CDT THU JUL 13 2006

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
141030-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
530 AM CDT THU JUL 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF CENTRAL
AND SOUTH CENTRAL MINNESOTA LATER THIS THURSDAY AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN EXCESSIVE HEAT WATCH IS POSTED FOR HENNEPIN AND RAMSEY COUNTIES
FOR SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. FOR ADDITIONAL
DETAILS ON THIS WATCH PLEASE REFER TO THE LATEST EXCESSIVE HEAT
WATCH PRODUCT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 13, 8:28 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
828 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       3 S MONTEVIDEO          44.91N 95.72W
07/13/2006  M4.50 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

            4.10 INCHES FELL AT A FARM IN THE STONY RUN SECTION.
            ANOTHER FARM 3 MILES EAST REPORTED 4.50 INCHES OF
            RAINFALL. BOTH LOCATIONS RECEIVED RAINFALL BETWEEN
            APPROXIMATELY 5 PM AND 7 PM...WITH RAIN ENDING AROUND 7
            PM.

&&

TDK
Local storm report, Jul 13, 8:30 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
830 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             4 S MADISON             44.96N 96.19W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0315 PM     HAIL             LOUISBURG               45.17N 96.17W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0330 PM     HAIL             8 SSE CHOKIO            45.47N 96.11W
07/13/2006  E0.75 INCH       STEVENS            MN   TRAINED SPOTTER

0350 PM     HAIL             1 W ALBERTA             45.57N 96.07W
07/13/2006  E1.00 INCH       STEVENS            MN   TRAINED SPOTTER

0419 PM     HAIL             BOYD                    44.85N 95.90W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0435 PM     HAIL             2 NW BOYD               44.87N 95.93W
07/13/2006  E0.88 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0445 PM     HAIL             5 WNW GRANITE FALLS     44.84N 95.63W
07/13/2006  M0.88 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

0509 PM     HAIL             MADISON                 45.01N 96.19W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   LAW ENFORCEMENT

0509 PM     TSTM WND DMG     MADISON                 45.01N 96.19W
07/13/2006                   LAC QUI PARLE      MN   LAW ENFORCEMENT

            LARGE BRANCHES DOWN

0510 PM     HAIL             5 WNW GRANITE FALLS     44.84N 95.63W
07/13/2006  M0.75 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

0520 PM     FLASH FLOOD      APPLETON                45.20N 96.02W
07/13/2006                   SWIFT              MN   STORM CHASER

            CARS FLOODED UP TO HOOD AT THE UNDERPASS NEAR THE
            INTERSECTION OF HIGHWAYS 59 AND 119. TWO FEET OF WATER ON
            MAIN STREET... WITH WATER FLOWING INTO A BUILDING. ALSO
            REPORTED BY TRAINED SPOTTER AND LAW ENFORCEMENT.

0530 PM     TSTM WND DMG     2 W MILAN               45.11N 95.95W
07/13/2006                   CHIPPEWA           MN   STORM CHASER

            4 INCH TREE LIMBS DOWN.

0530 PM     HAIL             1 NE BOYD               44.86N 95.89W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   PUBLIC

0540 PM     HEAVY RAIN       7 SW APPLETON           45.13N 96.12W
07/13/2006  M3.42 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

            3.42 INCHES OF RAIN TOTAL. 3 INCHES IN THE LAST HOUR.

0618 PM     FLASH FLOOD      MONTEVIDEO              44.95N 95.72W
07/13/2006                   CHIPPEWA           MN   STORM CHASER

            MANHOLE COVERS COMING UP.

0630 PM     HAIL             3 S MONTEVIDEO          44.91N 95.72W
07/13/2006  E0.75 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

0643 PM     TSTM WND GST     CLARA CITY              44.96N 95.37W
07/13/2006  M60.00 MPH       CHIPPEWA           MN   MESONET

            MEASURED BY MNDOT ROAD WEATHER SENSOR. RWIS MEASURED 60
            MPH FOR 10 MINUTES.

0655 PM     TSTM WND GST     GRANITE FALLS           44.81N 95.54W
07/13/2006  M69.00 MPH       YELLOW MEDICINE    MN   AWOS

            AT GRANITE FALLS AIRPORT. REPORTS OF TREES DOWN BETWEEN
            GRANITE FALLS AND HANLEY FALLS ALONG HIGHWAY 23.

0700 PM     HEAVY RAIN       3 S MONTEVIDEO          44.91N 95.72W
07/13/2006  M4.50 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

            4.10 INCHES FELL AT A FARM IN THE STONY RUN SECTION.
            ANOTHER FARM 3 MILES EAST REPORTED 4.50 INCHES OF
            RAINFALL. BOTH LOCATIONS RECEIVED RAINFALL BETWEEN
            APPROXIMATELY 5 PM AND 7 PM...WITH RAIN ENDING AROUND 7
            PM.

0730 PM     TSTM WND DMG     BIRD ISLAND             44.76N 94.89W
07/13/2006                   RENVILLE           MN   LAW ENFORCEMENT

            FEW TREES DOWN.

0735 PM     TSTM WND DMG     COSMOS                  44.94N 94.70W
07/13/2006                   MEEKER             MN   STORM CHASER

            TREE DOWN.

0747 PM     TSTM WND DMG     HUTCHINSON              44.89N 94.37W
07/13/2006                   MCLEOD             MN   TRAINED SPOTTER

            LIGHT POLE DOWN, ONE 10 FOOT TREE FELLED, SEVERAL 4-5
            INCH BRANCHES SHEARED AWAY. REPORTED IN SOUTHWEST PORTION
            OF CITY.

0747 PM     TSTM WND GST     HUTCHINSON              44.89N 94.37W
07/13/2006  M59.00 MPH       MCLEOD             MN   TRAINED SPOTTER

            LARGE BRANCHES DOWN.

0755 PM     TSTM WND DMG     SILVER LAKE             44.90N 94.20W
07/13/2006                   MCLEOD             MN   LAW ENFORCEMENT

            FEW TREES DOWN.

0805 PM     TSTM WND DMG     GLENCOE                 44.77N 94.15W
07/13/2006                   MCLEOD             MN   LAW ENFORCEMENT

            FEW TREES DOWN.

&&

TDK
Local storm report, Jul 13, 8:37 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
837 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND DMG     CHASKA                  44.82N 93.61W
07/13/2006                   CARVER             MN   STORM CHASER

            TREE DOWN ACROSS ROAD AT HWY 41 AND PIONEER TRAIL.

&&

TDK
Local storm report, Jul 13, 8:47 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
847 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     HOWARD LAKE             45.06N 94.07W
07/13/2006                   WRIGHT             MN   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN.

0815 PM     TSTM WND DMG     1 SW DELANO             45.03N 93.80W
07/13/2006                   WRIGHT             MN   LAW ENFORCEMENT

            TREES DOWN.

&&

TDK
Local storm report, Jul 13, 8:55 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
855 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND DMG     INDEPENDENCE            45.02N 93.71W
07/13/2006                   HENNEPIN           MN   LAW ENFORCEMENT

            TREE DOWN ACROSS ROAD AT COUNTY ROADS 11 AND 92.

0823 PM     TSTM WND DMG     MOUND                   44.93N 93.66W
07/13/2006                   HENNEPIN           MN   LAW ENFORCEMENT

            TREE DOWN ACROSS ROAD AT BARTLETT BLVD AND WEST EDGE.

0840 PM     TSTM WND DMG     SHAKOPEE                44.77N 93.48W
07/13/2006                   SCOTT              MN   LAW ENFORCEMENT

            TREE DOWN ACROSS ROAD AT HIGHWAY 101 AND LOUIS BRIDGE.

&&

TDK
Local storm report, Jul 13, 8:56 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
856 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             4 S MADISON             44.96N 96.19W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0315 PM     HAIL             LOUISBURG               45.17N 96.17W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0330 PM     HAIL             8 SSE CHOKIO            45.47N 96.11W
07/13/2006  E0.75 INCH       STEVENS            MN   TRAINED SPOTTER

0350 PM     HAIL             1 W ALBERTA             45.57N 96.07W
07/13/2006  E1.00 INCH       STEVENS            MN   TRAINED SPOTTER

0419 PM     HAIL             BOYD                    44.85N 95.90W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0435 PM     HAIL             2 NW BOYD               44.87N 95.93W
07/13/2006  E0.88 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

0445 PM     HAIL             5 WNW GRANITE FALLS     44.84N 95.63W
07/13/2006  M0.88 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

0509 PM     TSTM WND DMG     MADISON                 45.01N 96.19W
07/13/2006                   LAC QUI PARLE      MN   LAW ENFORCEMENT

            LARGE BRANCHES DOWN

0509 PM     HAIL             MADISON                 45.01N 96.19W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   LAW ENFORCEMENT

0510 PM     HAIL             5 WNW GRANITE FALLS     44.84N 95.63W
07/13/2006  M0.75 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

0520 PM     FLASH FLOOD      APPLETON                45.20N 96.02W
07/13/2006                   SWIFT              MN   STORM CHASER

            CARS FLOODED UP TO HOOD AT THE UNDERPASS NEAR THE
            INTERSECTION OF HIGHWAYS 59 AND 119. TWO FEET OF WATER ON
            MAIN STREET... WITH WATER FLOWING INTO A BUILDING. ALSO
            REPORTED BY TRAINED SPOTTER AND LAW ENFORCEMENT.

0530 PM     HAIL             1 NE BOYD               44.86N 95.89W
07/13/2006  E0.75 INCH       LAC QUI PARLE      MN   PUBLIC

0530 PM     TSTM WND DMG     2 W MILAN               45.11N 95.95W
07/13/2006                   CHIPPEWA           MN   STORM CHASER

            4 INCH TREE LIMBS DOWN.

0540 PM     HEAVY RAIN       7 SW APPLETON           45.13N 96.12W
07/13/2006  M3.42 INCH       LAC QUI PARLE      MN   TRAINED SPOTTER

            3.42 INCHES OF RAIN TOTAL. 3 INCHES IN THE LAST HOUR.

0618 PM     FLASH FLOOD      MONTEVIDEO              44.95N 95.72W
07/13/2006                   CHIPPEWA           MN   STORM CHASER

            MANHOLE COVERS COMING UP.

0630 PM     HAIL             3 S MONTEVIDEO          44.91N 95.72W
07/13/2006  E0.75 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

0643 PM     TSTM WND GST     CLARA CITY              44.96N 95.37W
07/13/2006  M60.00 MPH       CHIPPEWA           MN   MESONET

            MEASURED BY MNDOT ROAD WEATHER SENSOR. RWIS MEASURED 60
            MPH FOR 10 MINUTES.

0655 PM     TSTM WND GST     GRANITE FALLS           44.81N 95.54W
07/13/2006  M69.00 MPH       YELLOW MEDICINE    MN   AWOS

            AT GRANITE FALLS AIRPORT. REPORTS OF TREES DOWN BETWEEN
            GRANITE FALLS AND HANLEY FALLS ALONG HIGHWAY 23.

0700 PM     HEAVY RAIN       3 S MONTEVIDEO          44.91N 95.72W
07/13/2006  M4.50 INCH       YELLOW MEDICINE    MN   TRAINED SPOTTER

            4.10 INCHES FELL AT A FARM IN THE STONY RUN SECTION.
            ANOTHER FARM 3 MILES EAST REPORTED 4.50 INCHES OF
            RAINFALL. BOTH LOCATIONS RECEIVED RAINFALL BETWEEN
            APPROXIMATELY 5 PM AND 7 PM...WITH RAIN ENDING AROUND 7
            PM.

0730 PM     TSTM WND DMG     BIRD ISLAND             44.76N 94.89W
07/13/2006                   RENVILLE           MN   LAW ENFORCEMENT

            FEW TREES DOWN.

0735 PM     TSTM WND DMG     COSMOS                  44.94N 94.70W
07/13/2006                   MEEKER             MN   STORM CHASER

            TREE DOWN.

0747 PM     TSTM WND GST     HUTCHINSON              44.89N 94.37W
07/13/2006  M59.00 MPH       MCLEOD             MN   TRAINED SPOTTER

            LARGE BRANCHES DOWN.

0747 PM     TSTM WND DMG     HUTCHINSON              44.89N 94.37W
07/13/2006                   MCLEOD             MN   TRAINED SPOTTER

            LIGHT POLE DOWN, ONE 10 FOOT TREE FELLED, SEVERAL 4-5
            INCH BRANCHES SHEARED AWAY. REPORTED IN SOUTHWEST PORTION
            OF CITY.

0755 PM     TSTM WND DMG     SILVER LAKE             44.90N 94.20W
07/13/2006                   MCLEOD             MN   LAW ENFORCEMENT

            FEW TREES DOWN.

0805 PM     TSTM WND DMG     GLENCOE                 44.77N 94.15W
07/13/2006                   MCLEOD             MN   LAW ENFORCEMENT

            FEW TREES DOWN.

0807 PM     TSTM WND DMG     HOWARD LAKE             45.06N 94.07W
07/13/2006                   WRIGHT             MN   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN.

0815 PM     TSTM WND DMG     1 SW DELANO             45.03N 93.80W
07/13/2006                   WRIGHT             MN   LAW ENFORCEMENT

            TREES DOWN.

0823 PM     TSTM WND DMG     MOUND                   44.93N 93.66W
07/13/2006                   HENNEPIN           MN   LAW ENFORCEMENT

            TREE DOWN ACROSS ROAD AT BARTLETT BLVD AND WEST EDGE.

0823 PM     TSTM WND DMG     INDEPENDENCE            45.02N 93.71W
07/13/2006                   HENNEPIN           MN   LAW ENFORCEMENT

            TREE DOWN ACROSS ROAD AT COUNTY ROADS 11 AND 92.

0833 PM     TSTM WND DMG     CHASKA                  44.82N 93.61W
07/13/2006                   CARVER             MN   STORM CHASER

            TREE DOWN ACROSS ROAD AT HWY 41 AND PIONEER TRAIL.

0840 PM     TSTM WND DMG     SHAKOPEE                44.77N 93.48W
07/13/2006                   SCOTT              MN   LAW ENFORCEMENT

            TREE DOWN ACROSS ROAD AT HIGHWAY 101 AND LOUIS BRIDGE.

&&

TDK

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:43 PM CDTSevere Thunderstorm WarningMPXMcLeod62 min
Jul 13, 7:53 PM CDTSevere Thunderstorm WarningMPXCarver, Wright52 min
Jul 13, 8:21 PM CDTSevere Thunderstorm WarningMPXHennepin, Scott54 min
Jul 14, 1:51 PM CDTHeat AdvisoryMPXAnoka, Blue Earth, Brown, Carver, Dakota, Faribault and 17 more62 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.